# SDR AALA20071999

- Difficulty date: October 20, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1847/20OCT - MASTER CAUTION AND RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  REPLACED LOOP M1763 AT RIGHT ENGINE PYLON.  SYSTEM GROUND CHECKED NORMAL OPERATION.
